Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 22, NWS Eureka, CA

March 17, 2010

NWS Eureka, CA issued this small craft advisory at Mar 17, 2010, 6:47 PM PDT. It took effect at Mar 18, 2010, 12:26 AM PDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 17, 2010, 6:47 PM PDT (01:47 UTC)
In effect from
Mar 18, 2010, 12:26 AM PDT
Expired
Mar 18, 2010, 8:22 PM PDT
In force
20 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WHUS76 KEKA 180147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
647 PM PDT WED MAR 17 2010

PZZ450-181200-
/O.EXT.KEKA.SC.Y.0021.000000T0000Z-100318T0200Z/
/O.EXB.KEKA.GL.W.0103.100318T0200Z-100318T0800Z/
/O.EXB.KEKA.SE.W.0052.100318T0200Z-100318T0800Z/
/O.NEW.KEKA.SC.Y.0022.100318T0800Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
647 PM PDT WED MAR 17 2010

...GALE WARNING IN EFFECT UNTIL 1 AM PDT THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 1 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 3 AM PDT
FRIDAY...

HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING
CONTINUED MODERATE TO STRONG NORTH WINDS TO THE WATERS THIS
EVENING THROUGH THURSDAY. GALE FORCE GUSTS ARE EXPECTED THROUGH
LATE TONIGHT...MOST COMMON NEAR POINTS AND CAPES AND BEYOND ABOUT
5 NM FROM SHORE. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-181200-
/O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
647 PM PDT WED MAR 17 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

HIGH PRESSURE BUILDING INTO THE EASTERN PACIFIC WILL BRING
CONTINUED STRONG NORTH WINDS TO THE WATERS THIS EVENING THROUGH
THURSDAY. GALE FORCE GUSTS UP TO 40 KT ARE EXPECTED BEYOND ABOUT
10 NM FROM SHORE. LARGE STEEP SEAS WILL ACCOMPANY THE STRONG
WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-181200-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
647 PM PDT WED MAR 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
499 
WHUS76 KEKA 180726
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1226 AM PDT THU MAR 18 2010

PZZ450-181530-
/O.CAN.KEKA.GL.W.0103.000000T0000Z-100318T0800Z/
/O.CAN.KEKA.SE.W.0052.000000T0000Z-100318T0800Z/
/O.EXT.KEKA.SC.Y.0022.100318T0726Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
1226 AM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

WINDS HAVE DIMINISHED TO 15 TO 25 KT...WITH SOME GUSTS TO 30 KT.
WAVES WILL REMAIN BELOW 10 FEET. A SMALL CRAFT ADVISORY IS NOW IN
EFFECT UNTIL 3 AM PDT FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33
KNOTS...A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-181530-
/O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1226 AM PDT THU MAR 18 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-181530-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1226 AM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
623 
WHUS76 KEKA 180935
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 AM PDT THU MAR 18 2010

PZZ470-475-181745-
/O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 AM PDT THU MAR 18 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-181745-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
235 AM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-181745-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
235 AM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
358 
WHUS76 KEKA 182138
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 PM PDT THU MAR 18 2010

PZZ470-475-190600-
/O.CON.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.CON.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 PM PDT THU MAR 18 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-191000-
/O.CON.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
238 PM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS...
A LARGE SWELL...AND OR WAVE CONDITIONS ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-191000-
/O.CON.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
238 PM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. 


$$
022 
WHUS76 KEKA 190322
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
822 PM PDT THU MAR 18 2010


PZZ470-475-190700-
/O.CAN.KEKA.GL.W.0103.000000T0000Z-100319T0600Z/
/O.NEW.KEKA.SC.Y.0023.100319T0322Z-100319T0700Z/
/O.CAN.KEKA.SE.W.0052.000000T0000Z-100319T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
822 PM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-190430-
/O.CAN.KEKA.SC.Y.0022.000000T0000Z-100319T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
822 PM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ455-190430-
/O.CAN.KEKA.SC.Y.0021.000000T0000Z-100319T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
822 PM PDT THU MAR 18 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 17, 2:56 PM PDT, 3 hours 51 minutes earlier.

Area forecast discussion, Mar 17, 2:56 PM PDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
256 PM PDT WED MAR 17 2010

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL BRING ABOVE NORMAL TEMPERATURES AND
DRY WEATHER THROUGH THE REST OF THE WEEK.

&&

.DISCUSSION...
AN UPPER RIDGE WILL CONTINUE TO BUILD OVER THE WEST COAST THIS
WEEK...BRINGING A PROLONGED PERIOD OF ABOVE NORMAL TEMPS...DRY
WEATHER...AND LOTS OF SUN. OVERALL...FEW CHANGES MADE TO THE GOING
FORECAST EXCEPT TO TWEAK COASTAL SKY GRIDS TO INCLUDE A SLIGHTLY
MORE ROBUST MARINE LAYER WITH LOW CLOUD COVERAGE NEAR THE COAST
INCREASING AS THE WEEK PROGRESSES. IN ALL CASES...MARINE
FOG/CLOUDS WILL BURN OFF QUICKLY IN THE MORNING HOURS. THE WARMEST
DAY OF THE PERIOD LOOKS TO BE FRIDAY WITH RIDGING DIRECTLY
OVERHEAD AND ROBUST 10 TO 15 KT OFFSHORE FLOW RESULTING IN TEMPS
ATOP THE MARINE INVERSION APPROACHING 18-20C...THIS WOULD TRANSLATE
TO UPPER 60S AT THE COAST BUT STRONG INVERSION WILL LIKELY PREVENT
SUFFICIENTLY DEEP MIXING. MARINE CLOUDS WILL INCREASE AS THE
RIDGE AXIS TRANSLATES OVERHEAD THIS WEEKEND. NO CHANGES MADE TO
EXTENDED CWA LOOKS TO REMAIN ON FRINGE OF ANY EFFECTS FROM
SYSTEMS PASSING WELL TO THE N. CLARK

&&

.AVIATION...A NORTHERLY DRY FLOW IS NOW TAKING SHAPE ACROSS THE
CWA GIVING WAY TO FAIRLY LONG TERM VFR CONDITIONS ACROSS ALL
OF NORTHWEST CA.  WIDESPREAD FOG AND AND STRATUS THAT PLAGUED THE
INTERIOR LAST NIGHT SHOULD NOT BE PRESENT TONIGHT OR TOMORROW
MORNING WHILE AT THE COAST ONLY SOME BRIEF PERIODS OF PATCHY GROUND
FOG OR STRATUS IS EXPECTED SOUTH OF HUMBOLDT BAY EARLY TOMORROW
MORNING. THE CLEAR SKIES SHOULD CONTINUE THROUGH THURSDAY WITH
THE RETURN OF COASTAL FOG AND LOW CLOUDS ANTICIPATED FRIDAY AS
EARLY AS FRIDAY NIGHT.

&&

.MARINE...STRONG NORTHERLIES WILL CONTINUE TONIGHT AND THE FIRST
HALF OF THURSDAY OVER THE OUTER WATERS WHILE THE INNER WATERS REMAIN
AT OR AROUND 25-30 KT AS THE PRESSURE GRADIENT CONTINUES TO TIGHTEN.
THE WEST SWELL WILL BEGIN TO TRANSITION INTO A SHORT PERIOD NORTHWEST
FRESH SWELL TONIGHT AND REMAIN THAT WAY THROUGH TOMORROW NIGHT BEFORE
SUBSIDING.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE AND HAZ SEAS WARNING 470..475
SCA 450...455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 17, 4:00 AM PDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
400 AM PDT WED MAR 17 2010

CAZ001>004-076-181230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
400 AM PDT WED MAR 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.